Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.91
  • Total

    USD 10.91
Checkout
Previewing the first of products. View All Results
Country
  • United Kingdom
Brand
  • Co-dydramol
Strength
  • 500mg/10mg
Name Country Strength Pack Size USD Cart
Co-dydramol - paracetamol/dihydrocodeine - 500mg/10mg - 100 Tablets Co-dydramol paracetamol/dihydrocodeine Brand United Kingdom 500mg/10mg 100 Tablets DR $169.99 -
Co-dydramol - paracetamol/dihydrocodeine - 500mg/10mg - 100 Tablets Co-dydramol paracetamol/dihydrocodeine Brand United Kingdom 500mg/10mg 3 shipments of 100 Tablets DR $509.97 -

Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Unfortunately this product is no longer available from any online source, including our site. However, we do have equivalent or better products. Check them out here.

Existing/pre-paid orders will be honored, however there may be a delay of a few days in processing.

This product ships from the UK with tracking

Co-dydramol (paracetamol and dihydrocodeine) is a compound analgesic used to manage acute mild to moderate pain. The two ingredients, when combined, produce a more powerful painkiller than either would be on its own. The medication also has some fever-reducing properties.

Managing Pain Effectively

Co-dydramol is best for short-term management of acute pain, such as from:

  • Toothaches
  • Backaches
  • Menstrual cramps
  • Headaches/migraines
  • Muscles aches or sprains
  • Aches from cold or flu
  • After some dental or surgical procedures

In general, the medication should not be used for more than 3 consecutive days, for several reasons:

  • The ingredient paracetamol can be hard on the liver; used long-term, serious side effects are much more likely.
  • The ingredient dihydrocodeine, a semi-synthetic version of codeine, may become less effective as patients develop tolerance to the drug over time.
  • Dihydrocodeine often produces feelings of euphoria which may become addictive if used long term.

If pain relief is needed for longer than three days, staggering co-dydramol with another medication (which does not contain paracetamol or codeine) will reduce the likelihood of side effects, tolerance and addiction.

In otherwise healthy adults, administration is simple:

  • Take 1 to 2 tablets every 4 to 6 hours as needed to manage pain.
  • Do not take more than 1000 mg of paracetamol (2 tablets) in one dose.
  • Do not take more than 4000 mg of paracetamol (8 tablets) in 24 hours.
  • If more than the maximum dose is ingested, seek medical attention even if no symptoms are apparent; it may cause organ damage.

Patients under 12 or over 65 years of age, as well as those with any major medical conditions, may need adjusted doses and should not take co-dydramol without doctor approval.

Before Using Co-Dydramol

While this product is widely used and largely considered safe if taken properly, both ingredients do have the potential to cause very serious, even life-threatening adverse effects. Be aware that:

  • Too much paracetamol (also known as acetaminophen) can cause organ damage. Paracetamol is found in a lot of medications, particularly in over-the-counter cold and flu treatments. Read all medicine labels very carefully to avoid overdose, and seek emergency medical attention if more than 1000 mg is taken in under 4 hours or 4000 mg in one day.
  • Dihydrocodeine, even in recommended amounts, can depress breathing, particularly in young patients or those with breathing disorders such as asthma or sleep apnea. In larger doses, it can cause extreme confusion, dangerously low blood pressure, low heart rate and unconsciousness.
  • Patients with preexisting liver problems or a history of alcoholism are at much greater risk of experiencing liver damage from use of co-dydramol.
  • The medication may trigger gallbladder pain in those with gallbladder issues or a history of gallstones.

Dihydrocodeine is known to pass through breast milk, but opinions vary as to how potentially harmful this might be to an infant; likewise there is some dispute as to its safety in late pregnancy. Parents should discuss potential risks with a doctor.

Side Effects

When used properly side effects are rare, usually mild, and not cause for concern unless severe. Dihydrocodeine, like codeine, is notorious for causing constipation; the drugs are sometimes used to ease severe diarrhea. A doctor or pharmacist can recommend a laxative if constipation becomes a problem.

Other common side effects include nausea, vomiting, stomach discomfort and similar stomach issues; eating mild foods when tablets are taken may ease symptoms. If stomach pain becomes severe and/or radiates to the back, this may indicate a more serious issue with the gallbladder or liver; stop treatment until speaking with a doctor.

Some patients find co-dydramol causes drowsiness, dizziness and mild confusion. Use with caution if performing complex or dangerous tasks until the medication's effects are known.

Nobody has left a review yet for CO DYDRAMOL, why not be the first?

arrow
Same Kiwi, new look! Old Site.